# SDR USAA20101026SB177

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: 86084240
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 55,912 hours, 35,758 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - CLIMBING THROUGH 21,000 FEET, CREW REPORTED THE CABIN ALTITUDE WARNING HORN SOUNDING.  CABIN REACHED 13,000 FEET.  PRESSURIZATION WOULD NOT REVERT TO STANDBY.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROL PANEL (IN OVERHEAD) PER MM 21-31-25.  PERFORMED OPERATIONAL TEST OF PRESSURIZATION SYSTEM PER MM 21-31-00.  CHECKED OK.
